Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-8 of 8)

Filters        
Items/Page:    Sort:
On nonlocal (p)over-right-arrow(x)-Laplacian equations [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 10, 页码: 3364-3375
Fan, XL(范先令)
  |  View/Download:87/0
 
Local boundedness of quasi-minimizers of integral functionals with variable exponent anisotropic growth and applications [期刊论文]
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2010, 卷号: 17, 期号: 5, 页码: 619-637
Fan, XL(范先令)
  |  View/Download:120/0
 
POSITIVE SOLUTIONS TO p(x)-LAPLACIAN-DIRICHLET PROBLEMS WITH SIGN-CHANGING NON-LINEARITIES [期刊论文]
GLASGOW MATHEMATICAL JOURNAL, 2010, 卷号: 52, 页码: 505-516
Fan, XL(范先令)
  |  View/Download:54/0
 
Uniform convexity of Musielak-Orlicz-Sobolev spaces and applications [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 1, 页码: 163-175
Fan, XL(范先令);  Guan, CX
  |  View/Download:66/0
 
Variable exponent Morrey and Campanato spaces [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 11, 页码: 4148-4161
Fan, XL(范先令)
  |  View/Download:59/0
 
On nonlocal p(x)-Laplacian Dirichlet problems [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 7-8, 页码: 3314-3323
Fan, XL(范先令)
  |  View/Download:17/0
 
SOBOLEV EMBEDDINGS FOR UNBOUNDED DOMAIN WITH VARIABLE EXPONENT HAVING VALUES ACROSS N [期刊论文]
MATHEMATICAL INEQUALITIES & APPLICATIONS, 2010, 卷号: 13, 期号: 1, 页码: 123-134
Fan, XL(范先令)
View/Download:143/0
 
On the Dirichlet problem involving non-linearities with non-positive primitive: a problem and a remark [期刊论文]
APPLICABLE ANALYSIS, 2010, 卷号: 89, 期号: 2, 页码: 189-192
Fan, XL(范先令);  Ricceri, B
View/Download:13/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace